Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stopped smoking hookah. Had done high dosage. Can it lead to head ache?

i ve been smoking a shisha for almost two years now, recently stopped for a few months and picked it back up in the past week. i ve been smoking at a higher dosage since i got back. sometimes after a long session i sometimes have a mild lingering pain on the left side of my head, basically the back of the head, behind the left eye and my left temple. im 19 and lead a pretty sedentary life. what could it be?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
hai ,

first i would like to mention its good that you had quit smoking for few months. but as u started again after few months that too in higher doses than the previous times it shows you are handling some stressful situations right now. the headache may be Tension headache because of your stress. so motivate yourself to quit smoking again. Practice some relaxation techniques . keep your activities scheduled. you may take nicotine chewing gums to help quitting smoking. You can meet nearest psychiatrist . he may advice you symptomatic pain killer for your headache for few days & counsel you to get rid of stress . I wish you better health
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor